# SDR CA970626019

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172G
- Engine: Lyc O360A1A
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Hinge
- Part number: 4752932
- Condition: Cracked
- Location: L/H Gear Door
- Part time: 8,464 hours
- Component: Piper, 4752934
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION THE AFT DOOR HINGE WAS FOUND CRACKED ON THE INSIDE OF THE RADIUS OF THE CURVE. SUBMITTER STATES THAT THIS PARTICULAR HINGE IS NOT PART OF PIPER SERVICE BULLETIN 682 AND AD 80-26-05.
